# SDR SIMA20130613004

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 25,704 hours, 23,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE MAIN CABIN DOOR EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LAMP AT MAIN DOOR EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
